# SDR CALA2014050200549

- Difficulty date: May 2, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 58,498 hours, 8,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 95871
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED FUNCTION CHECK AT SEAT 3KL.  R & R EMERGENCY LIGHT BATTERY PACK AT SEAT 3KL IAW MM 33-51-07.  EMERGENCY LIGHT FUNCTION CHECK PASSED.  OPERATIONS NORMAL, OK TO CONTINUE .
